Posted by: Danie | 2009-03-18

Candida? TB? Nonsence?

Hi Dok
Hope you are well

Well, here goes nothing.
Im 36 years old, usually as strong as a ox.
About three weeks ago, we had some fun visiting family, lots of playing with the kids, cricket, rugby ect.
Not being as fit as i used to be, and a smoker, i had some stif and sore muscles, and could feel it wen i cough.
It has been 3week now and the following persists:
Before this weekend i had some difficulties with a sore throught, that comes and goes, nothing serious in my opinion.
After this weekend 3 weeks ago, I started with a iratating cough, that persists, sensitive skin, not sore, just sensitive on my back and chest. the skin on my head is sensitive aswell, it feels like the roots of my hear hurts. No energy. My throught is sore and iratated and wen i coughed about two weeks ago i had like white particals in my seliva, almost like pieces of skin, small pieces. Sins then i almost constantly have heart burn. even my eye lids feels sensitive and sore. After this weekend I quite smoking.
I have been to the dok, he send me for blood tests, whitch they sead to be fine. He send me for a speculam test. I had to cough in three samples for three days respectivily. After this they took another blood sample, H Pron, of whitch we are awaiting the results.
First medication given: Prospan cough syrup, Budeflam 200 Gentle-Haler, and some pills which i dont have the name off.
Second medication after the speculam test: Altosec 20mg, and Nystacid oral.
If posible from this simple explination, would you be able to shed some light on the problem?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Danie
The sore skin and tiredness could be signs of an underlying viral infection. The sore throat and coughing can also fit in with this ( the white particles you are coughing up could be dried phlegm from the airways or coming from the tonsils if you still have any). If you received Nystatin, your doctor may think that you have a candida yeast infection too. Excessive exercise can sometimes cause a drop in your immunity, making you more prone to viral and other infections.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.